# SDR 2008UALA05642

- Difficulty date: September 6, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 37,113 hours, 14,220 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP401600U
- Condition: Faulty
- Location: Crew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXY PSI SLOWLY DECREASING WITH NO CREW USE.  IN ABQ CREW O21300 PSI - 1HR LATER 1200P.  FOUND STICKY PRESS TO TEST PLUNGER AT 1ST OBSERVER'S LOCATION.
REPLACED O2 MASK & BOX. OPS TEST OKAY.  SERVICED CREW O2. NO SYSTEM BLEED DOWN WITHIN 45 MINUTES.
